Fractional calculus operators of the product of generalized modified Bessel function of the second type
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 557-573
https://doi.org/10.4134/CKMS.c200254
Published online February 25, 2021
Printed July 31, 2021
Ritu Agarwal, Naveen Kumar, Rakesh Kumar Parmar, Sunil Dutt Purohit
Malaviya National Institute of Technology; Malaviya National Institute of Technology; University College of Engineering and Technology; Rajasthan Technical University
Abstract : In this present paper, we consider four integrals and differentials containing the Gauss' hypergeometric ${}_2{F}_1(x)$ function in the kernels, which extend the classical Riemann-Liouville (R-L) and Erd\'elyi-Kober (E-K) fractional integral and differential operators. Formulas (images) for compositions of such generalized fractional integrals and differential constructions with the $n$-times product of the generalized modified Bessel function of the second type are established. The results are obtained in terms of the generalized Lauricella function or Srivastava-Daoust hypergeometric function. Equivalent assertions for the Riemann-Liouville (R-L) and Erd\'elyi-Kober (E-K) fractional integral and differential are also deduced.
Keywords : Saigo fractional calculus operators, generalized Lauricella function, Gauss' hypergeometric ${}_2{F}_1(x)$ function, generalized modified Bessel function of the second type
MSC numbers : 26A33, 33C10, 33C20, 33C50, 33C60, 26A09
Supported by : This work is supported by the Competitive Research Scheme (CRS) project funded by the TEQIP-III (ATU) Rajasthan Technical University Kota under grant number TEQIP-III/RTU(ATU)CRS/2019-20/50.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd